# SDR UPS204540

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Fitting
- Part number: 658818956
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND, AFTER REMOVING NOSE LANDING GEAR ON CARD 364793, BOTH RT AND LT NOSE TRUNNION FITTINGS CORRODED BEYOND LIMITS.  REMOVED AND INSTALLED NEW FITTINGS.  WORK DONE IAW SRM 51-10-2, 51-10-6, 53-10-1, 51-20-1, 51-30-5, 51-30-5, MM 32-33-0 AND E.O. B727-5310-3954B.
